The pointwise estimates of solutions for Euler equations with damping in multi-dimensions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

145 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)410-450
Journal / PublicationJournal of Differential Equations
Issue number2
Publication statusPublished - 1 Jul 2001


We study the time-asymptotic behavior of solutions for the isentropic Euler equations with damping in multi-dimensions. The global existence and pointwise estimates of the solutions are obtained. Furthermore, we obtain the optimal Lp, 1

Research Area(s)

  • Compressible flow, Conservation laws, Damped isentropic Euler equations, Green function, Multi-dimensions, Pointwise estimate